# SDR SWIA201127309

- Difficulty date: August 21, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 27,824 hours, 38,691 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Control Rod
- Condition: Out Of Adjust
- Location: Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S DV WINDOW HARD TO OPEN AND CLOSE.  (FLT 7793)  ADJUSTED CAPTAINS DV WINDOW CONTROL ROD.
